Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

Remote Access
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)


On a theorem of Jaworowski on locally equivariant contractible spaces

Authors: Sergei M. Ageev and Dusan Repovs
Journal: Proc. Amer. Math. Soc. 130 (2002), 1539-1550
MSC (1991): Primary 54C55, 57S10; Secondary 54C20, 54C60, 54F65, 55M15
Published electronically: October 5, 2001
MathSciNet review: 1879981
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: Ancel's method of fiberwise trivial relations is applied to the problem of characterization of absolute equivariant extensors. We obtain a generalization of Jaworowski's theorem on characterization of equivariant extensors lying in $\mathbb{R} ^{n}$ to the case when the space is infinite-dimensional, has infinitely many orbit types and the acting compact group $G$ is not necessarily a Lie group.

References [Enhancements On Off] (What's this?)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC (1991): 54C55, 57S10, 54C20, 54C60, 54F65, 55M15

Retrieve articles in all journals with MSC (1991): 54C55, 57S10, 54C20, 54C60, 54F65, 55M15

Additional Information

Sergei M. Ageev
Affiliation: Department of Mathematics, Brest State University, Brest, Belarus 224011

Dusan Repovs
Affiliation: Institute of Mathematics, Physics and Mechanics, University of Ljubljana, P.O. Box 2964, Ljubljana, Slovenia 1001

PII: S 0002-9939(01)06184-6
Keywords: Local equivariant contractibility, absolute equivariant extensor, fiberwise trivial relation, countable dimensional orbit space, selections of multivalued maps
Received by editor(s): May 17, 2000
Received by editor(s) in revised form: November 10, 2000
Published electronically: October 5, 2001
Communicated by: Alan Dow
Article copyright: © Copyright 2001 American Mathematical Society

Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia